Translator Disclaimer
February 2011 Some Applications of the Fundamental Theorem of Hermitian K-Theory
Naoufel Battikh
Missouri J. Math. Sci. 23(1): 48-64 (February 2011). DOI: 10.35834/mjms/1312233182

Abstract

In this work we show how to use the Karoubi's fundamental theorem of Hermitian K-theory [6] to prove some results in L-Theory using these same results in algebraic K-Theory.

Citation

Download Citation

Naoufel Battikh. "Some Applications of the Fundamental Theorem of Hermitian K-Theory." Missouri J. Math. Sci. 23 (1) 48 - 64, February 2011. https://doi.org/10.35834/mjms/1312233182

Information

Published: February 2011
First available in Project Euclid: 1 August 2011

zbMATH: 1229.19001
MathSciNet: MR2828732
Digital Object Identifier: 10.35834/mjms/1312233182

Subjects:
Primary: 19D25
Secondary: 19L99

Rights: Copyright © 2011 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.23 • No. 1 • February 2011
Back to Top